# SDR VNAA9807008

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861EF1
- Condition: Failed
- Location: Right
- Part time: 76,846 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AN ANGLE OF ATTACK FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ANGLE OF ATTACK SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
